Header

UZH-Logo

Maintenance Infos

Random permutation matrices under the generalized Ewens measure


Hughes, Christopher; Najnudel, Joseph; Nikeghbali, Ashkan; Zeindler, Dirk (2013). Random permutation matrices under the generalized Ewens measure. Annals of Applied Probability, 23(3):987-1024.

Abstract

We consider a generalization of the Ewens measure for the symmetric group, calculating moments of the characteristic polynomial and similar multiplicative statistics. In addition, we study the asymptotic behavior of linear statistics (such as the trace of a permutation matrix or of a wreath product) under this new measure. © 2013 Institute of Mathematical Statistics.

Abstract

We consider a generalization of the Ewens measure for the symmetric group, calculating moments of the characteristic polynomial and similar multiplicative statistics. In addition, we study the asymptotic behavior of linear statistics (such as the trace of a permutation matrix or of a wreath product) under this new measure. © 2013 Institute of Mathematical Statistics.

Statistics

Citations

6 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

29 downloads since deposited on 19 Dec 2013
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2013
Deposited On:19 Dec 2013 15:59
Last Modified:21 Nov 2017 17:00
Publisher:Institute of Mathematical Statistics
ISSN:1050-5164
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/12-AAP862

Download

Download PDF  'Random permutation matrices under the generalized Ewens measure'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 277kB
View at publisher